MathSciNet Relay Station
MathSciNet bibliographic data
MR56686 30.0X
Azpeitia, A. G. On a generalization of the Fresnel integrals. (Spanish) Revista Mat. Hisp.-Amer. (4) 13, (1953). 61–80.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement